MathSciNet Relay Station
MathSciNet bibliographic data
MR1179577 65K10 (65K05)
Lodwick, Weldon A. Preprocessing nonlinear functional constraints with applications to the pooling problem. ORSA J. Comput. 4 (1992), no. 2, 119–131.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement